# SDR MASA200600081

- Difficulty date: January 17, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 20,220 hours, 15,056 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6156 COS, A PAX DOOR HANDLE THAT WOULD NOT STOW WHEN USING THE INNER HANDLE.  MAINTENANCE LUBED OUTER HANDLE/INNER HANDLE, OPS CHECKED GOOD.
